# SDR ZW0A0102302

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 34,601 hours, 30,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408821101
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING IN THE FIRST CLASS CABIN WAS INOPERATIVE.  REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 5-7-01 STL.
